This is the top of the page.
Your item was added to your wishlist. Your item was already added to your wishlist.

Calpol 6+ Years Fastmelts Dissolving Tablets 24s

View all Calpol

Calpol Six Plus Fastmelts brings down high temperatures and helps relieve pain in children aged 6 years and older.

This is a Pharmacy Medicine item. We will ask you to complete a questionnaire to ensure this is appropriate for you which our pharmacist will check.

More Product Information
This is a Pharmacy Medicine item. You will be asked to complete a questionaire, which will be checked by a pharmacist to ensure it is suitable for you.
 Check store availability
 
This is a Pharmacy Medicine item. You will be asked to complete a questionaire, which will be checked by a pharmacist to ensure it is suitable for you.

Related Items


Product Information


Calpol Six Plus Fastmelts brings down high temperatures and helps relieve pain in children aged 6 years and older.

This is a Pharmacy Medicine item. We will ask you to complete a questionnaire to ensure this is appropriate for you which our pharmacist will check.

Features

Calpol Six Plus Fastmelts are white strawberry flavoured tablets which melt in your mouth.

Benefits

The active ingredient in this medicine is paracetamol which is effective for providing relief from cold and flu, headache, toothache, earache, post-immunisation fever, sore throat and other aches and pains.

Warnings or Restrictions

•Not suitable for use in children under the age of 6 years.
•Do not take more than 4 doses in 24 hours.
•Leave at least 4 hours between doses.
•Do not give this medicine to your child for more than 3 days without consulting your doctor first.
•Do not use with any other medicines containing paracetamol.

•Please consult your pharmacist or doctor before using this medicine if you are currently pregnant, likely to get pregnant or breastfeeding.
•Please consult your pharmacist or doctor if you are currently taking any other medicines as this may cause an interaction.
•If you think you may be allergic to any of the ingredients contained in this medicine, please seek medical advice before taking.
•If you have any questions after you have bought this medication, please speak to your pharmacist.

Product Specification

Active ingredients: paracetamol 250 mg.

Other ingredients: mannitol (E421), crospovidone, aspartame (E951), magnesium stearate, polymethacrylate (eudragit E100), polyacrylate dispersion 30% and colloidal anhydrous silica. The flavouring is strawberry.

Size (0) Unit (EA) Height (7.3) Width (11.1) Depth (3)

Product code: 785808

Product Uses

Children from 6 years to adults:
6-9 years: 1 tablet up to 4 times daily.
9-12 years: 2 tablets up to 4 times daily.
12-16 years: 2-3 tablets up to 4 times daily.

Adults and children over 16 years: 2-4 tablets up to 4 times daily.

Delivery (United Kingdom)


NEW - Order & Collect in 30 min*FREE

Picked from store *during store opening hours


Order & CollectFREE

order before 6pm - arrives within 5 working days


Standard Delivery£3.00*

order before 6pm - arrives within 5 working days
- *Free for Health & Beautycard members when you spend £10 or more
- *Free for non-members when you spend £15 or more
- All other orders £3


Next Day Order & Collect£1.50*

order before 6pm - arrives next day after 1pm
*Free with orders over £15


Next Day Delivery£5.50

order before 4pm - arrives next day

Delivery (United Kingdom)

Third Party Delivery - Free with orders over £10

Despatched directly from our supplier, with delivery within within 5 working days. Sorry, we cannot Delivery this item to store for collection.

Republic of Ireland


Standard Delivery£3.00*

Order before 2pm - arrives within 5 working days
*FREE for Health & Beautycard members when you spend £10 or more
*FREE for non-members when you spend £15 or more
All other orders £3


NEW - Order & Collect in 30 min*FREE

Picked from store *during store opening hours


Order & CollectFREE

Order before 2pm - arrives within 5 working days

Sweden, Denmark & Finland


Standard Delivery9.99

Arrives 7 working days

For more information on delivery options please click here.

Link to top of current page.
Link to display social media share links
Please wait...